Translator Disclaimer
Feb 2017 Some properties of Hermite based Appell matrix polynomials
Subuhi Khan, Ahmed Ali Al-Gonah, Ghazala Yasmin
Author Affiliations +
Tbilisi Math. J. 10(2): 121-131 (Feb 2017). DOI: 10.1515/tmj-2017-0031

Abstract

In this paper, the Hermite based Appell matrix polynomials are introduced by using certain operational methods. Some properties of these polynomials are considered. Further, some results involving the 2D Appell polynomials are established, which are proved to be useful for the derivation of results involving the Hermite based Appell matrix polynomials.

Citation

Download Citation

Subuhi Khan. Ahmed Ali Al-Gonah. Ghazala Yasmin. "Some properties of Hermite based Appell matrix polynomials." Tbilisi Math. J. 10 (2) 121 - 131, Feb 2017. https://doi.org/10.1515/tmj-2017-0031

Information

Received: 20 July 2016; Accepted: 23 March 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1364.33004
MathSciNet: MR3660761
Digital Object Identifier: 10.1515/tmj-2017-0031

Subjects:
Primary: 33B10
Secondary: 33C45, 33C47

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top